MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REACTIVE IMPLANT; DENTAL IMPLANT
Catalog Number 753713U
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Fibrosis (3167)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per compliant (b)(4), implant failed to integrate.Patient experienced inflammation and fibrous tissue around the implant.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
SIMPLY REACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91262
MDR Report Key8975660
Report Number3001617766-2019-02124
Device Sequence Number3079704
Product Code DZE
UDI-Device Identifier10841307108061
UDI-Public10841307108061
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Catalogue Number753713U
Device Lot Number106860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Initial Date Received by Manufacturer 08/11/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR